Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the cause of blood in urine of an obese on medications for high BP and cholesterol ?

I am a woman. 67 yrs old. Overweight . On medication for High blood pressure and cholesterol , which is under control. I noticed yesterday after i urinate and wipe myself, their is blood on the toilet tissue . I am noticeing it today also. I have recently been on antibiotics for broncitis which has now cleared. Should I be worried about this? Thank you Carol
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Carol,
Welcome to Health care magic

There are multiple causes for this type of bleeding. After menopause, vaginal and cervical mucosa becomes very thin, and sensitive,and your cough due to bronchitis could be the reason for your bleeding.
Are you taking any Hormonal replacement therapy? Are you taking Aspirin?
Your age, overweight , high blood pressure and high Cholesterol are all high risk factor for cancer of the womb also.So we must rule out cancer of uterus, and cervix.
I hope you go for your annual check up like Pelvic USG once in a year or two, Pap Smear, mammogram, and other annual check up due to your age, hypertension and cholesterol.

Carol, I would suggest that you see the Doctor and rule out any of the above conditions.

Take care.

Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor